- -

Generalised complex geometry in thermodynamical fluctuation theory

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalised complex geometry in thermodynamical fluctuation theory

Show full item record

Fernández De Córdoba Castellá, PJ.; Isidro San Juan, JM. (2015). Generalised complex geometry in thermodynamical fluctuation theory. Entropy. 17(8):5888-5902. doi:10.3390/e17085888

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/70125

Files in this item

Item Metadata

Title: Generalised complex geometry in thermodynamical fluctuation theory
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We present a brief overview of some key concepts in the theory of generalized complex manifolds. This new geometry interpolates, so to speak, between symplectic geometry and complex geometry. As such it provides an ideal ...[+]
Subjects: QUANTIZATION , MECHANICS , GRAVITATION , MANIFOLDS
Copyrigths: Reconocimiento (by)
Source:
Entropy. (issn: 1099-4300 )
DOI: 10.3390/e17085888
Publisher:
MDPI
Publisher version: http://dx.doi.org/10.3390/e17085888
Type: Artículo

This item appears in the following Collection(s)

Show full item record